On equivalence of coefficient conditions and application

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We show that the simplest coefficient condition formula presented under specific assumptions on the sequence {μn, is equivalent to the conditions and formula presented respectively. Plainly the assumptions on {μn} depend on {βm}, or {λm},and 0 < p < q. An application to absolute |C, α| -summability of general orthogonal series is also presented.

Original languageEnglish
Pages (from-to)41-51
Number of pages11
JournalMathematical Inequalities and Applications
Volume1
Issue number1
DOIs
Publication statusPublished - Jan 1998

    Fingerprint

Keywords

  • Absolute summability
  • Inequalities for sums
  • Orthogonal series

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this